# SDR CA011126001

- Difficulty date: November 22, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bolkms BO105CBS
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638302023
- Condition: Damaged
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OUTER AND INNER RACE OF BEARING DISPLAY MODERATE PITTING AND PEELING.ONE BALL DISPLAYS HEAVY PITTING
